MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK?-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK?-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number M001363590
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that cancelled procedure occurred.The target lesion was located in the moderately tortuous and mild calcified abdominal aorta entry.A 8 mm x 40 cm.035 interlock 2d was used for procedure.During the procedure the, it was noted that the coil was stuck inside the catheter middle part.The procedure was not completed due to this event.There were no patient complications as a result of this event.

Brand Name
INTERLOCK?-35
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22895855
Report Number2124215-2025-59328
Device Sequence Number18355796
Product Code KRD
UDI-Device Identifier08714729793014
UDI-Public(01)08714729793014(17)280330(10)36188636
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133208
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001363590
Device Catalogue NumberM001363590
Device Lot Number0036188636
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2025
Initial Report FDA Received Date08/26/2025
Date Device Manufactured03/31/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown